# SDR JJBA20230424010

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 36,647 hours, 25,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 9609
- Condition: Inoperative
- Part time: 7,365 hours, 5,845 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE, SUSPECT BATT 3 TO BE BAD. REMOVED AND REPLACED #3 BATT. OPS CHECK SAT
